American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J29) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Xin Lu and Kang Zuo. On the slope of hyperelliptic fibrations with positive relative irregularity. Trans. Amer. Math. Soc. 369 (2017) 909-934.
Abstract, references, and article information   
View Article: PDF

[2] Wenfei Liu and Sönke Rollenske. Geography of Gorenstein stable log surfaces. Trans. Amer. Math. Soc. 368 (2016) 2563-2588.
Abstract, references, and article information   
View Article: PDF

[3] Carlos Rito. New canonical triple covers of surfaces. Proc. Amer. Math. Soc. 143 (2015) 4647-4653. MR 3391024.
Abstract, references, and article information   
View Article: PDF

[4] Gareth A. Jones. Characteristically Simple Beauville Groups, I: Cartesian Powers of Alternating Groups. Contemporary Mathematics 639 (2015) 289-306.
Book volume table of contents   
View Article: PDF

[5] I. Bauer. Bloch's conjecture for Inoue surfaces with $p_g=0$, $K^2 = 7$. Proc. Amer. Math. Soc. 142 (2014) 3335-3342.
Abstract, references, and article information   
View Article: PDF

[6] Heesang Park, Jongil Park and Dongsoo Shin. A complex surface of general type with $p_g=0$, $K^2=2$ and $H_1=\mathbb{Z}/4\mathbb{Z}$. Trans. Amer. Math. Soc. 365 (2013) 5713-5736.
Abstract, references, and article information   
View Article: PDF

[7] Jack Huizenga. Interpolation on surfaces in $\mathbb{P}^3$. Trans. Amer. Math. Soc. 365 (2013) 623-644.
Abstract, references, and article information   
View Article: PDF

[8] I. Bauer and R. Pignatelli. The classification of minimal product-quotient surfaces with $p_g=0$.. Math. Comp. 81 (2012) 2389-2418.
Abstract, references, and article information   
View Article: PDF

[9] F. Bastianelli. On symmetric products of curves. Trans. Amer. Math. Soc. 364 (2012) 2493-2519.
Abstract, references, and article information   
View Article: PDF

[10] Francisco Javier Gallego and Bangere P. Purnaprajna. On the bicanonical morphism of quadruple Galois canonical covers. Trans. Amer. Math. Soc. 363 (2011) 4401-4420. MR 2792993.
Abstract, references, and article information   
View Article: PDF

[11] Xavier Roulleau. The Fano surface of the Fermat cubic threefold, the del Pezzo surface of degree $5$ and a ball quotient. Proc. Amer. Math. Soc. 139 (2011) 3405-3412. MR 2813372.
Abstract, references, and article information   
View Article: PDF

[12] Hirotaka Ishida. The existence of hyperelliptic fibrations with slope four and high relative Euler-Poincaré characteristic. Proc. Amer. Math. Soc. 139 (2011) 1221-1235. MR 2748416.
Abstract, references, and article information   
View Article: PDF

[13] Christian Liedtke. Fundamental groups of Galois closures of generic projections. Trans. Amer. Math. Soc. 362 (2010) 2167-2188. MR 2574891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Luca Chiantini and Angelo Felice Lopez. Corrigendum to: ``Focal loci of families and the genus of curves on surfaces''. Proc. Amer. Math. Soc. 137 (2009) 3951-3951. MR 2529906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jorge Neves and Stavros Argyrios Papadakis. A construction of numerical Campedelli surfaces with torsion $\mathbb {Z}/6$. Trans. Amer. Math. Soc. 361 (2009) 4999-5021. MR 2506434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] I. B. Zhukov. Iversen's formula for the second Chern classes of regular surfaces in any characteristic. St. Petersburg Math. J. 19 (2008) 775-791. MR 2381944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Francisco Javier Gallego and Bangere P. Purnaprajna. Classification of quadruple Galois canonical covers I. Trans. Amer. Math. Soc. 360 (2008) 5489-5507. MR 2415082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert W. Easton. Surfaces violating Bogomolov-Miyaoka-Yau in positive characteristic. Proc. Amer. Math. Soc. 136 (2008) 2271-2278. MR 2390492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Margarida Mendes Lopes and Rita Pardini. The degree of the bicanonical map of a surface with $p_g=0$. Proc. Amer. Math. Soc. 135 (2007) 1279-1282. MR 2276635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alberto Calabri, Ciro Ciliberto and Margarida Mendes Lopes. Numerical Godeaux surfaces with an involution. Trans. Amer. Math. Soc. 359 (2007) 1605-1632. MR 2272143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alberto Canonaco. The Beilinson complex and canonical rings of irregular surfaces. Memoirs of the AMS 183 (2006) MR 2254383.
Book volume table of contents   

[22] Jin-Xing Cai. Automorphisms of fiber surfaces of genus $2$, inducing the identity in cohomology. Trans. Amer. Math. Soc. 358 (2006) 1187-1201. MR 2187650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Francesco Polizzi. Surfaces of general type with $p_g=q=1, K^2=8$ and bicanonical map of degree $2$. Trans. Amer. Math. Soc. 358 (2006) 759-798. MR 2177040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Francesco Zucconi. Generalized hyperelliptic surfaces. Trans. Amer. Math. Soc. 355 (2003) 4045-4059. MR 1990574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Francisco Javier Gallego and Bangere P. Purnaprajna. On the canonical rings of covers of surfaces of minimal degree. Trans. Amer. Math. Soc. 355 (2003) 2715-2732. MR 1975396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Christopher D. Hacon and Rita Pardini. Surfaces with $p_g=q=3$. Trans. Amer. Math. Soc. 354 (2002) 2631-2638. MR 1895196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ingrid C. Bauer. Surfaces with $K^2=7$ and $p_g=4$. Memoirs of the AMS 152 (2001) MR 1840940.
Book volume table of contents   

[28] Miguel A. Barja. On the slope of bielliptic fibrations. Proc. Amer. Math. Soc. 129 (2001) 1899-1906. MR 1825895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yongnam Lee. Bicanonical pencil of a determinantal Barlow surface. Trans. Amer. Math. Soc. 353 (2001) 893-905. MR 1707700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yongnam Lee. A compactification of a family of determinantal Godeaux surfaces. Trans. Amer. Math. Soc. 352 (2000) 5013-5023. MR 1624186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia